# SDR N6WA2022021402

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N565GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10087
- Aircraft time: 42,138 hours, 31,647 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: None
- Part number: C13045BA05
- Part serial: 1287
- Condition: Failed
- Location: Control Unit
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IB FLT SPOILER, IB SPOILERONS, PITCH FEEL, IB GND SPOILER, AND AP PITCH TRIM CAUTION MSGS. T/S THRU MDC B1 CODE 007992 FOUND SSCU 1 FAILED. RAR #1 SSSCU IAW CRJ-AMM-27-61-05. OPS CHECKS GOOD.. NO FURTHER DEFECTS OR MSGS NOTED. ALSO PERFORMED SPOST 1 AND SPOST2 IAW CRJ-AMM-27-61-05. OPS TEST GOOD.
